We present a new general dynamic inequality of Opial type. This inequality is new even in both the continuous and discrete cases. The inequality is proved by making use of a recently introduced new technique for Opial dynamic inequalities, the time scales integration by parts formula, the time scales chain rule, and classical as well as time scales versions of H¨older’s inequality.
Digital Object Identifier (DOI)
Agarwal, Ravi; Bohner, Martin; O’Regan, Donal; Osman, Mahmoud; and Saker, Samir
"A General Dynamic Inequality of Opial Type,"
Applied Mathematics & Information Sciences: Vol. 10:
3, Article 6.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol10/iss3/6